Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: A. S. Besicovitch
Title: Almost Periodic Functions
Additional book information Cambridge, University Press, 1932. xiii+180 pp.

Review Information

Reviewer: J. D. Tamarkin
Journal: Bull. Amer. Math. Soc. 41 (1935), 461-462
PII: S 0002-9904(1935)06112-9